JournalsaihpcVol. 29, No. 6pp. 989–1007

Green bundles, Lyapunov exponents and regularity along the supports of the minimizing measures

  • M.-C. Arnaud

    Université dʼAvignon et des Pays de Vaucluse, Laboratoire dʼAnalyse non linéaire et Géométrie (EA 2151), F-84 018 Avignon, France
Green bundles, Lyapunov exponents and regularity along the supports of the minimizing measures cover
Download PDF

Abstract

In this article, we study the minimizing measures of the Tonelli Hamiltonians. More precisely, we study the relationships between the so-called Green bundles and various notions as:

  • the Lyapunov exponents of minimizing measures;

  • the weak KAM solutions.

In particular, we deduce that the support of every minimizing measure μ, all of whose Lyapunov exponents are zero, is C1C^{1}-regular μ-almost everywhere.

Résumé

Dans cet article, on étudie les mesures minimisantes de Hamiltoniens de Tonelli. Plus précisément, on explique quelles relations existent entre les fibrés de Green et différentes notions comme :

  • les exposants de Lyapunov des mesures minimisantes ;

  • les solutions KAM faibles.

On en déduit par exemple que si tous les exposants de Lyapunov dʼune mesure minimisante μ sont nuls, alors le support de cette mesure est C1C^{1}-régulier en μ-presque tout point.

Cite this article

M.-C. Arnaud, Green bundles, Lyapunov exponents and regularity along the supports of the minimizing measures. Ann. Inst. H. Poincaré Anal. Non Linéaire 29 (2012), no. 6, pp. 989–1007

DOI 10.1016/J.ANIHPC.2012.04.007